RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 4, Pages 803–824 (Mi mmj483)  

On topologies on Malcev completions of braid groups

Yury Neretinabc

a Math. Dept., University of Vienna, Nordbergstrasse, 15, Vienna, Austria
b Institute for Theoretical and Experimental Physics, Bolshaya Cheremushkinskaya, 25, Moscow 117259, Russia
c Mech. Math. Dept., Moscow State University, Vorob’evy Gory, Moscow

Abstract: We discuss groups corresponding to Kohno Lie algebra of infinitesimal braids and actions of such groups. We construct homomorphisms of Lie braid groups to the group of symplectomorphisms of the space of point configurations in $\mathbb{R}^3$ and to groups of symplectomorphisms of coadjoint orbits of $\mathrm{SU}(n)$.

Key words and phrases: Braid groups, enveloping algebras, Malcev completion, Knizhnik–Zamolodchikov connections, polygonal curves.

DOI: https://doi.org/10.17323/1609-4514-2012-12-4-803-824

Full text: http://www.mathjournals.org/.../2012-012-004-009.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 20F36, 20F18, 17B65, 22E65, 58F05
Received: May 14, 2010
Language:

Citation: Yury Neretin, “On topologies on Malcev completions of braid groups”, Mosc. Math. J., 12:4 (2012), 803–824

Citation in format AMSBIB
\Bibitem{Ner12}
\by Yury~Neretin
\paper On topologies on Malcev completions of braid~groups
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 4
\pages 803--824
\mathnet{http://mi.mathnet.ru/mmj483}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-4-803-824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076857}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314341500009}


Linking options:
  • http://mi.mathnet.ru/eng/mmj483
  • http://mi.mathnet.ru/eng/mmj/v12/i4/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:145
    References:42
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020